RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2008, Volume 8, Issue 4, Pages 23–32 (Mi vngu304)  

This article is cited in 1 scientific paper (total in 1 paper)

On $\Sigma^0_1$-Classification of Relations on Computable Structures

S. S. Goncharovab, N. T. Kogabaevab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: In the paper the example of computable structure in the language with infinite number of binary predicate symbols without $\Sigma^0_1$-classification of all unary relations, which are definable by $\Sigma^0_1$-formulas on the structure, is constructed.

Full text: PDF file (205 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 510.5
Received: 17.05.2008

Citation: S. S. Goncharov, N. T. Kogabaev, “On $\Sigma^0_1$-Classification of Relations on Computable Structures”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 8:4 (2008), 23–32

Citation in format AMSBIB
\Bibitem{GonKog08}
\by S.~S.~Goncharov, N.~T.~Kogabaev
\paper On $\Sigma^0_1$-Classification of Relations on Computable Structures
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2008
\vol 8
\issue 4
\pages 23--32
\mathnet{http://mi.mathnet.ru/vngu304}


Linking options:
  • http://mi.mathnet.ru/eng/vngu304
  • http://mi.mathnet.ru/eng/vngu/v8/i4/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Dorzhieva, “Eliminatsiya metarekursii iz teoremy Ouinsa”, Vestn. NGU. Ser. matem., mekh., inform., 14:1 (2014), 35–43  mathnet
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:89
    Full text:30
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018